# SDR O3X04229241

- Difficulty date: April 22, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N924AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 924
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33112UHR702H
- Part serial: P66293C
- Condition: Flamed Out
- Location: Rt Wing
- Part time: 13,217 hours, 20,866 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS IN CRUISE FLIGHT, WHEN THE RT ENGINE SHUTDOWN.  EMERGENCY PROCEDURES WERE FOLLOWED.  THE CREW ATTEMPTED AN ENGINE RESTART.  ENGINE WOULD NOT ACCELERATE BEYOND 30 PERCENT.  THE ENGINE WAS SECURED.  AIRCRAFT LANDED SAFELY.  MAINTENANCE NOTICED A LOUD CLACKING NOISE COMING FROM THE ENGINE WHEN THE PROPELLER WAS ROTATED.  THE ENGINE WILL BE SHIPPED TO THE VENDOR FOR TEARDOWN AND REPAIR.  TEARDOWN REPORT REVEALED THAT BEARING PN 31035851 FAILED AND RESULTED IN GEAR TRAIN PN 91035992 AND 31035982 FAILURE TO THE ENGINE DRIVEN FUEL PUMP THUS FUEL STARVATION RESULTING IN SPOOL DOWN.  THE FAILED BEARING WILL BE FORWARDED TO MFG FOR FURTHER INVESTIGATION.  (K)
